I have had diarrhea for 2 weeks, worsened in the second week and no signs of improvement. In addition I have a bloated bubbly stomach and cramps. No temperature, but very tired. I have taken fluoxetine for two months, have been on 60mg since 4 weeks ago. I am having tests for virus and bacteria infection but would like to know whether to rule out fluoxetine as a potential cause or not. I am 25 and otherwise in good health.
I have taken it for many years, and that has never been a problem for me.
Fala; Yes the FDA just came out with a notice that Prozac can cause diarrhea so as long as you have been on it a good chance is it is it. give you doctor a call as soon as possible prior to having to take all these tests and find out Remember you just can't quit the Prozac it must be tapered off as the doctor adds something else or you well have some real bad side effects or withdrawals. Also, ask the doctor if you can use some of the generic Imodium that is sold over the counter to help with the diarrhea good luck chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2010 • 1 answer
Updated 20 Apr 2013 • 2 answers
Updated 13 Nov 2013 • 1 answer
Updated 26 Jan 2015 • 2 answers
Updated 22 Feb 2017 • 2 answers